Help - Delaware, DE

I was injected 10 days ago with dysport and I have...

I was injected 10 days ago with dysport and I have been having severe symptoms. My right eye twitches constantly and my vision is blurred. I have anxiety attacks. I have a weird numbness/tingling feeling that rolls through my body. I have foggy thinking. I am so scared. Do the symptoms keep getting worse or better and when?
Was this review helpful? 1 other found this helpful

Comments (3)

Yes that happened to me and many others! Check out the forum here on this product! I'm 2 years post Dysport symptoms have gotten better but it triggered a negative immune response for me. I now have chronic fatigue fibromyalgia and more. Hope it goes away for you, keep us posted!
  • Reply
I think the best thing for you to do is notify your doctor. I had read similar comments and it appears you are suffering from an allergic reaction. Do not wait too long. I have never experience any symptoms so I cannot comment on the last line.
  • Reply

Have you called the doctor about all of these issues?  You definitely need to be seen.

  • Reply